# SDR ASAA2018041324238

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 38,593 hours, 11,645 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Right A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED IN FLIGHT. LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-62 TASK 842.  DURING BITE OF THE NR 2 CONTROLLER,  TCV FAULT ILLUMINATED FOR PREVIOUS FLT.  TCV FAULT CLEARED DURING BITE.  FOLLOW UP BITE OF CONTROLLER GOOD IAW FIM 21-62 TASK 801. NO FAULTS ON CONTROLLER AND NO PACK LIGHT ON RECALL.
